Rational points on intersections of cubic and quadric hypersurfaces

T.D. Browning, R. Dietmann, R. Heath Brown, Journal of the Institute of Mathematics of Jussieu 14 (2014) 703–749.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
We investigate the Hasse principle for complete intersections cut out by a quadric hypersurface and a cubic hypersurface defined over the rational numbers.
Publishing Year
Date Published
2014-01-05
Journal Title
Journal of the Institute of Mathematics of Jussieu
Volume
14
Issue
4
Page
703 - 749
IST-REx-ID

Cite this

Browning TD, Dietmann R, Heath Brown R. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 2014;14(4):703-749. doi:10.1017/S1474748014000127
Browning, T. D., Dietmann, R., & Heath Brown, R. (2014). Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu, 14(4), 703–749. https://doi.org/10.1017/S1474748014000127
Browning, Timothy D, Rainer Dietmann, and Roger Heath Brown. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu 14, no. 4 (2014): 703–49. https://doi.org/10.1017/S1474748014000127.
T. D. Browning, R. Dietmann, and R. Heath Brown, “Rational points on intersections of cubic and quadric hypersurfaces,” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, pp. 703–749, 2014.
Browning TD, Dietmann R, Heath Brown R. 2014. Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 14(4), 703–749.
Browning, Timothy D., et al. “Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, Cambridge University Press, 2014, pp. 703–49, doi:10.1017/S1474748014000127.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar